RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 3–6 (Mi fpm1346)  

Effective bounds for generalized linear global relations

T. R. Azamatov

M. V. Lomonosov Moscow State University

Abstract: This paper puts forward new effective lower bounds for the values of linear forms from certain series in non-Archimedian fields. The results obtained are related to the generalization of Siegel–Shidlovski's method.

Full text: PDF file (98 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 441–443

Bibliographic databases:

UDC: 511.36

Citation: T. R. Azamatov, “Effective bounds for generalized linear global relations”, Fundam. Prikl. Mat., 16:6 (2010), 3–6; J. Math. Sci., 182:4 (2012), 441–443

Citation in format AMSBIB
\Bibitem{Aza10}
\by T.~R.~Azamatov
\paper Effective bounds for generalized linear global relations
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 3--6
\mathnet{http://mi.mathnet.ru/fpm1346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825512}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 441--443
\crossref{https://doi.org/10.1007/s10958-012-0747-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859485401}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1346
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:151
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020